MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø50 TWO-HOLES

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Model Number 01.32.150DH
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 may 2020: lot 1904322: (b)(4) items manufactured and released on 05-sep-2019.Expiration date: 2024-08-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a shifted cup, and the cause of the shifted cup is unknown.The surgeon revised the cup, head, and poly 2 months after primary.The stem was left in place as it appeared to be stable, and the surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
CH  6874, CHE
MDR Report Key10073841
Report Number3005180920-2020-00284
Device Sequence Number2848218
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/27/2024
Device Model Number01.32.150DH
Device Catalogue Number01.32.150DH
Device Lot Number1904322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2020
Initial Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;